# SDR AALA20100310MIA08

- Difficulty date: March 10, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 44,988 hours, 5,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER TWO DOOR EXIT EMERGENCY LIGHT INOPERATIVE.  RE-SEATED ASSEMBLY FOR EXIT EMERGENCY LIGHT AT LEFT NUMBER TWO DOOR, OPS CHECKS NORMAL.
